# SDR QXEA2019081900318

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 25,288 hours, 27,426 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 473911
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE LIGHT REMAINED ILLUMINATED AFTER RETACTING THE GEAR OUT OF EUG. LDG GEAR INOP CAUTION ILLUMINATED SHORTLY AFTER. WE COMPLETED THE ALTERNATE GEAR EXTENSION CHECKLIST AND LANDED NORMALLY. REMOVED FROM SERVICE. CHECKED PSEU AND FOUND PRESENT FAULT " NGLK2 FAULT PROX SENS OPEN ". SAME FAULT RECORDED NUMEROUS TIMES IN PSEU FAULT HISTORY. REPLACED NOSE LANDING GEAR ALTERNATE-LOCK ELECTRICAL HARNESS IAW  MM 32-21-11-000-801 AND 32-21-11-400-801. LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM OPERATIONAL TEST GOOD 5 TIMES IAW MM TASK 32-31-00-710-801 ALL INDICATIONS NORMAL DURING OPERATIONAL TESTS. RETURNED TO SERVICE.
